| Model Number |
620-2221011-01-66 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.Review of the device log found no evidence of the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for ecg function.Complainant indicated that there was no patient involvement at the time of the reported malfunction.